# SDR CALA2023031700782

- Difficulty date: March 17, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737-8
- Aircraft serial: 30612
- Aircraft time: 69,237 hours, 25,390 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: NA
- Condition: Cracked
- Location: Sta 540 & Rbl 32
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND RBL 32.40 IS CRACKED.  SUPPORT TASK ADDING VERBIAGE TO PREVIOUS ENTRY: SUPPORT TASK NSA EMX NR 00071. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 32.40 454, 03/15/2023. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00071, AN IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE D HANGER N/R 5867091, WORK ACCOMPLISHED BY V905004 AND INSPECTED NSA EMX N/R 0071 AND HANGER N/R 5867091 FOR WORK ACCOMPLISHED CI BY V935483. R C/W. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION U374 INSPECTION COMPLETE
